Phazyme® Ultra Strength Anti-Gas/Simethicone 180mg 12 ct. Box

Convenient and portable. Each softgel has the highest dose of simethicone available. Goes to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. Serious medicine for serious gas!® Take Phazyme®...and the gas is gone™. Strongest Dose Available! Relieves Gas Fast; Pressure; Bloating; Discomfort Easy to Swallow & Portable!

View our Curbside FAQ page